# SDR SWAA2023080174085

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH TRANSITION ANGLE HAS CORROSION STA 450<[01] REMOVED CORROSION PER SRM.51-10-02 MATERIAL REMOVED .005 ; FOUND TO BE OUT LIMITS PER SRM. 53-00-53-1A-1;[02] REPLACED TRANSITION ANGLE FROM STATION 420 +7 TO 500D +10 ON NON ROUTINE TTG8Q00LZZM2;[03] COMPLIED WITH INSPECTION OF THE REPLACED TRANSITION ANGLE FROM STATION 420 +7 TO 500D +10 ON NON ROUTINE TTG8Q00LZZM2;[04] COMPLIED WITH INSPECTION OF THE REPLACED TRANSITION ANGLE FROM STATION 420 +7 TO 500D +10 ON NON ROUTINE TTG8Q00LZZM2
